# SDR MASA2020110110613

- Difficulty date: November 1, 2020
- Submitted: November 1, 2020
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 39,896 hours, 32,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13 OVERHAD AND LOWER EXIT SIGN LIGHTS INOPERABLE.  CHARGED BATTERIES.
